# SDR 04FDEA00077

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge Bracket
- Part number: ARC26531
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP OUTBOARD HINGE (FLAP SIDE) FOUND 01 EA BRACKET CRACKED AT OUTBOARD SIDE APPROX 12 INCHES FROM FLAP LOWER SURFACE, 24 INCHES FROM FWD EDGE OF HINGE.  LT INBD FLAP OTBD HINGE (FLAP SIDE) OTBD SIDE LOWER AREA 01 BRACKET EDGE CRACK TRIMMED OUT  FOUND WITHIN LIMIT AS PER SRM 57-00-01 V1.
